# SDR DALA2025080805952

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,744 hours, 30,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EICAS MESSAGE IN CRUISE. THE HANDLE POPS UP A FEW INCHES IN CRUISE FLIGHT.   PERFORMED RIG ON LEFT AFT ENTRY DOOR PER B757 AMM 52-11-00 PRESSURIZED AIRCRAFT TO 4.5 PSI IAW AMM 21-31-00 LEFT AFT ENTRY DOOR CKS GOOD.
